# SDR FDEA202002240374

- Difficulty date: February 24, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 82,666 hours, 20,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE CAVITY AT STATION XOS 789 DOUBLER CRACKED. CRACKED DOUBLER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED DOUBLER PER   DOUGLAS DRAWING ARB 3954 REVISION K. INSTALLED FABRICATED DOUBLER AT LEFT HAND   WING LEADING EDGE CAVITY AT STATION XOS 789 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
